# SDR TIPR2020120244714

- Difficulty date: November 11, 2020
- Submitted: December 2, 2020
- Operation: General aviation
- Aircraft: N303KH
- Make and model: Boeing 737319
- Aircraft serial: 25606
- Aircraft time: 44,110 hours, 49,939 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Attach Angle
- Part number: 65496523
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR UPPER FORWARD ANGLE ATTACHMENT CRACKED, PART REPLACED.
